Concluded Case

PARKINSONIAN TREMOR HYPERTHYRODISM

A 32 years old female patient, complaining with inability to control her face, upper limb, and lower limb #( uncontrolled trembling)#,loss of strength in the both hand, painless swelling at neck. Chief Complaints Uncontrolled trembling T3 increased more than enough. Hypertension Tachycardia History B/ L tubectomy done 3 years ago Vitals Temp. 98°F BP 170/ 100mmHg Pulse 154bpm Spo2 96% Physical Examination Chest B/L clear Abdo. Soft CVS s1 & s2 P UL uncontrolled movement LL uncontrolled movement O/F NAD Investigations Reports submitted Management PPI BD Ciplar 20mg BD Carbomis BD

5 Likes

LikeAnswersShare
Concluded answer

Thyrotoxicosis withe hyperthyroidism Goitre and uncontrolled hyperthyroidism. It is a state of semi - emergency as patient may develop arrhythmias and may go on CCF Treatment- 1.Tab Carbimazole 20 mg B.D to start with - the dose may require increase if after 15 days- the T3 levels,do not come with in normal limits 2.As B.P is 170 / 100 with tachycardia- A better option is a combination of Cilnidipine 10 mg + Metoprolol 50 mg 3.Tab Etizolam 0.25 mg O.D + Propranolol 40 mg O.D 4.Tan UDCA 300 mg O.D

All Answers

Thyrotoxicosis withe hyperthyroidism Goitre and uncontrolled hyperthyroidism. It is a state of semi - emergency as patient may develop arrhythmias and may go on CCF Treatment- 1.Tab Carbimazole 20 mg B.D to start with - the dose may require increase if after 15 days- the T3 levels,do not come with in normal limits 2.As B.P is 170 / 100 with tachycardia- A better option is a combination of Cilnidipine 10 mg + Metoprolol 50 mg 3.Tab Etizolam 0.25 mg O.D + Propranolol 40 mg O.D 4.Tan UDCA 300 mg O.D

Thank you respected dr.
0

Dear dr Maqusud Ansari As TFT clearly shows it is a c/o THYROTOXICOSIS All symptoms are consistent with toxicosis Neomercazole 10mg in loading doses till acute stage passes off than titre the doses and lower the doses Propanolol again in doses of 40mg tds And titre the doses as response matures Keep monitoring bp pulse and series of ecg Keep watch as this case may likely to land in hypothyroidism hence monitor TFT usg neck and pet scan thyroid

Valuable opinion
0

View 6 other replies

High T4 and low TSH with significant tremors Important - thyrotoxicosis Adv Continue beta blocker - increase dose gradually to achieve normal pulse rate Carbimazole 20 mg twice a day (That is 40 mg once a day dose) Maximum dose advised in view of severe hyperthyroidism Among β-blockers, propranolol has been demonstrated to impair peripheral conversion of thyroxine (T4) to triiodothyronine (T3).  Thus Propranolol need to be used preferentially, stop other beta blocker and increase dose of propranolol to achieve normal pulse rate

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

Hyperthyroidism Hoi. Fine tremors are strong evident of elected turpis function. For this stage of Thyrotoxicosis, she must be treated indoor with Radioactive Iodine sensor

Titrate the dose weekly of propranolol upto 120mg daily in divided doses. Achieve optimal vitals using propranolol and carbimazole. Consider for radioiodine ablation as possibility of recurrence is very high in this case. If any doubts, an endocrinology consult to discuss radioiodine ablation will be helpful.

Pure case of hyperthyroidism With goitre R/0 graves disease Tpo antigen Nuclear scan Usg fnac HP Opinion of neurologist

? THYROID PATHOLOGY .. ? THYROTOXICOSIS .. BETTER TO HAVE .. ENDOCRINOLOGIST OPINION..

Tnx Dr Shivraj Agarwal sir
0

View 1 other reply

Severe hyperthyroidism refer to Endocrinologist for RADIOACTIVE IODINE

SUGGESTIVE. OF .THYROTOXICOSIS NICELY TREATED

Thank you doctor
0
Load more answers

Cases that would interest you